# SDR SIMA990501

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND A DENT ON THE MAIN ENTRANCE DOOR.  CUT OUT DAMAGED AREA, DEBURRED, AND SMOOTHED EDGES.  PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED A FILLER PLATE FOR THE CUT OUT AND DOUBLER PLATE .032 INCH THICK.  FILLED THE HONEYCOMB CORE WITH EPOXY FILLER LY/HY 5052, INSTALLED FILLER PLATE AND APPLIED PRESSURE.  CLEANED THE REPAIR AREA AND THE DOUBLER.  INSTALLED DOUBLER TO SKIN WITH ADHESIVE EA 9330.  APPLIED A DISTRIBUTED PRESSURE UNTIL CURE.  APPLIED SEALANT AROUND EDGES OF DOUBLER PLATE, AND REPAINTED THE REPAIR AREA.  WORK DONE IAW SAAB 340 SRM 52-10-10, PAGE 210-203.  AIRCRAFT OK FOR SERVICE.  (X)
